Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: RADIFOCUS GLIDEWIRE; WIRE, GUIDE, CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
RADIFOCUS GLIDEWIRE; WIRE, GUIDE, CATHETER
Model Number
GM1831
Medical Device Problem Codes
Break (1069); Material Separation (1562)
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
10/06/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The user facility reported that during an endoscopy procedure, the guidewire tip broke/sheared off.The patient had to be transferred to another facility as a result.
New Search
Submit an Adverse Event Report
Brand Name
RADIFOCUS GLIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
MDR Report Key
12730749
Report Number
2243441-2021-00056
Device Sequence Number
14577531
Product Code
DQX
UDI-Device Identifier
04987350711908
UDI-Public
04987350711908
Combination Product (Y/N)
N
Initial Reporter State
MN
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
11/01/2021
Report Date
(Section F)
11/01/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
02/28/2023
Device Model Number
GM1831
Device Catalogue Number
GM1831
Device Lot Number
210304
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
10/07/2021
Device Age
7 MO
Event Location
Hospital
Date Report to Manufacturer
10/08/2021
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
N
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Date Report Sent to FDA
11/01/2021